# SDR ALGA098167

- Difficulty date: November 23, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 7,181 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8423
- Condition: Binding
- Location: Main Rotor
- Part time: 393 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AXIAL PLAY AND BINDING.  REPLACED W/NEW BY FIELD MAINTENANCE.
